RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2016, Volume 80, Issue 5, Pages 153–156 (Mi izv8509)  

An old letter from J. Tate to B. Dwork, as viewed recently by J. Tate and B. Mazur

J. Tate


Abstract: In this paper, the constant $C$, which is defined in the letter for a fixed ordinary elliptic curve, is viewed as a special value of formal function on a vast ind-profinite “Galois cover of the ‘Hasse Domain’ ” $H$ parametrizing all ordinary elliptic curves, viewed as a formal scheme.

Keywords: discrete valuation ring, elliptic curve, Hasse invariant, Frobenius endomorphism, cover.

DOI: https://doi.org/10.4213/im8509

Full text: PDF file (391 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2016, 80:5, 954–957

Bibliographic databases:

UDC: 512.742.72+512.772.7
MSC: 14H52
Received: 11.01.2016
Language:

Citation: J. Tate, “An old letter from J. Tate to B. Dwork, as viewed recently by J. Tate and B. Mazur”, Izv. RAN. Ser. Mat., 80:5 (2016), 153–156; Izv. Math., 80:5 (2016), 954–957

Citation in format AMSBIB
\Bibitem{Tat16}
\by J.~Tate
\paper An old letter from J.~Tate to B.~Dwork, as~viewed recently by J.~Tate and B.~Mazur
\jour Izv. RAN. Ser. Mat.
\yr 2016
\vol 80
\issue 5
\pages 153--156
\mathnet{http://mi.mathnet.ru/izv8509}
\crossref{https://doi.org/10.4213/im8509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588808}
\zmath{https://zbmath.org/?q=an:06662666}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..954T}
\elib{http://elibrary.ru/item.asp?id=27349860}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 5
\pages 954--957
\crossref{https://doi.org/10.1070/IM8509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391093500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994705268}


Linking options:
  • http://mi.mathnet.ru/eng/izv8509
  • https://doi.org/10.4213/im8509
  • http://mi.mathnet.ru/eng/izv/v80/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:205
    Full text:17
    References:30
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020